Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 20, NWS Billings, MT
NWS Billings, MT issued this red flag warning at Aug 26, 2012, 3:17 PM MDT for 11 counties in Montana. It took effect at Aug 27, 2012, 12:00 PM MDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 26, 2012, 3:17 PM MDT (21:17 UTC)
- In effect from
- Aug 27, 2012, 12:00 PM MDT
- Expired
- Aug 27, 2012, 9:36 PM MDT
- In force
- 10 hr
- Issued by
- NWS Billings, MT
Counties Carbon County, MT, Carter County, MT, Fallon County, MT, Gallatin County, MT, Golden Valley County, MT, Madison County, MT, Musselshell County, MT, Park County, MT, Stillwater County, MT, Sweet Grass County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 26 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 3:15 PM MDT | TSTM WND GST 53 | 5 Nne Cameron, MT | 53 MPH WIND GUST AT THE ENNIS BIG SKY AIRPORT. THUNDERSTORM OUTFLOW WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2881 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WWUS85 KBYZ 262117
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
317 PM MDT SUN AUG 26 2012
.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH
WEDNESDAY WITH INCREASING TEMPERATURES AND LOW HUMIDITIES. SOME
DRY THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AFTERNOON AND
EVENING IN WESTERN ZONES 123-127. GUSTY SOUTHEAST WINDS CAN BE
EXPECTED IN EASTERN ZONE 133 ON MONDAY. HOTTER TEMPERATURES AND
VERY DRY CONDITIONS ARE ANTICIPATED FOR TUESDAY AND WEDNESDAY...
WITH TRIPLE DIGIT HEAT AND SINGLE DIGIT HUMIDITY POSSIBLE. A
STRONG AND DRY COLD FRONT WILL PUSH THROUGH THE REGION SOMETIME
LATE WEDNESDAY...BRINGING A PERIOD OF VERY GUSTY WINDS.
MTZ123>127-271200-
/O.NEW.KBYZ.FW.W.0020.120827T1800Z-120828T0600Z/
/O.EXT.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-
317 PM MDT SUN AUG 26 2012
...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY
WINDS...AND DRY THUNDERSTORMS WITH GUSTY AND ERRATIC OUTFLOW WINDS
FOR MOST OF SOUTH CENTRAL MONTANA...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT
TEMPERATURES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD
FRONT FOR MOST OF SOUTH CENTRAL MONTANA...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127
* MONDAY...LOOK FOR TEMPERATURES IN THE 90S WITH HUMIDITY IN THE
LOW TO MID TEENS. WEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH
GUSTS TO 25 MPH. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE
EXPECTED...AND THESE STORMS MAY PRODUCE ERRATIC WIND GUSTS UP TO
40 MPH.
* TUESDAY AND WEDNESDAY...SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 WITH HUMIDITY IN THE SINGLE
DIGITS TO LOW TEENS. TUESDAY WINDS WILL GENERALLY RANGE FROM 10
TO 20 MPH WITH LOCALLY HIGHER AFTERNOON GUSTS. THESE WINDS WILL
INCREASE IN ADVANCE OF A COLD FRONT ON WEDNESDAY. EXPECT WEST
WINDS OF 15 TO 30 MPH WINDS WITH GUSTS TO 40 MPH FOLLOWED BY A
SHIFT TO NORTHWEST WINDS BY WEDNESDAY EVENING. THERE IS STILL
SOME UNCERTAINTY WITH THE TIMING OF THIS COLD FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ133-271200-
/O.NEW.KBYZ.FW.W.0020.120827T1800Z-120828T0600Z/
/O.EXT.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-
317 PM MDT SUN AUG 26 2012
...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR LOW HUMIDITIES AND STRONG GUSTY WINDS FOR PARTS
OF SOUTHEAST MONTANA AND PARTS OF NORTHWEST SOUTH DAKOTA...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT
TEMPERATURES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD
FRONT FOR PARTS OF SOUTHEAST MONTANA AND PARTS OF NORTHWEST SOUTH
DAKOTA...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT.
* AFFECTED AREA...IN MONTANA...FIRE ZONE....133
* MONDAY...GUSTY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. LOOK FOR
SOUTHEAST WINDS OF 15 TO 25 MPH COMBINED WITH HUMIDITY FROM 15
TO 25 MPH.
* TUESDAY AND WEDNESDAY...SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 WITH HUMIDITY IN THE LOW
TEENS. TUESDAY WINDS WILL GENERALLY RANGE FROM 10 TO 20 MPH...
BUT THESE WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON
WEDNESDAY. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH WINDS WITH
GUSTS TO 40 MPH FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY
WEDNESDAY EVENING. THERE IS STILL SOME UNCERTAINTY WITH THE
TIMING OF THIS COLD FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ128>132-WYZ274-284-271200-
/O.EXT.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
317 PM MDT SUN AUG 26 2012
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...STRONG
GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR PARTS OF SOUTH
CENTRAL MONTANA...MOST OF SOUTHEAST MONTANA...AND PARTS OF NORTH
CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...128...129...130...131
132
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THE COMBINATION OF VERY LOW HUMIDITIES AND STRONG
WINDS COULD CAUSE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS.
NEW OR EXISTING FIRE COULD SPREAD RAPIDLY.
* TUESDAY...LOOK FOR TEMPERATURES OF 90 TO 100 ALONG WITH HUMIDITY
IN THE SINGLE DIGITS TO LOW TEENS. WINDS WILL BE WESTERLY AT 10
TO 20 MPH WITH SOME LOCALLY HIGHER AFTERNOON GUSTS.
* WEDNESDAY...SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25
MPH IN ADVANCE OF A COLD FRONT...ALONG WITH TEMPERATURES OF 90
TO 100 DEGREES AND HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS.
WINDS WILL SHIFT TO THE NORTHWEST AND GUST AS HIGH AS 40 MPH BY
LATE WEDNESDAY AFTERNOON OR EVENING. THERE IS STILL SOME
UNCERTAINTY WITH THE TIMING OF THE COLD FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
HTTP://WEATHER.GOV/BILLINGS3 follow-up statements
965
WWUS85 KBYZ 270949
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
349 AM MDT MON AUG 27 2012
.CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH
WEDNESDAY. SOME DRY THUNDERSTORM ACTIVITY IS EXPECTED TODAY
THROUGH THIS EVENING OVER THE MOUNTAINS AND NEARBY LOWER
ELEVATIONS. GUSTY SOUTHEAST WINDS CAN BE EXPECTED ALONG THE
MONTANA/DAKOTA BORDER REGION. HOT TEMPERATURES AND VERY DRY
CONDITIONS ARE ANTICIPATED FOR TUESDAY AND WEDNESDAY WITH SINGLE
DIGIT HUMIDITY POSSIBLE. A STRONG DRY COLD FRONT WILL PUSH THROUGH
THE REGION SOMETIME LATE WEDNESDAY...BRINGING A PERIOD OF VERY
GUSTY WINDS.
MTZ123>127-272230-
/O.CON.KBYZ.FW.W.0020.120827T1800Z-120828T0600Z/
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-
349 AM MDT MON AUG 27 2012
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY
WINDS...AND DRY THUNDERSTORMS WITH GUSTY AND ERRATIC OUTFLOW WINDS
FOR MOST OF SOUTH CENTRAL MONTANA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS AND WIND SHIFT WITH A COLD FRONT FOR MOST OF
SOUTH CENTRAL MONTANA...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127
* TODAY...LOOK FOR TEMPERATURES IN THE 90S WITH HUMIDITY IN THE
LOW TO MID TEENS. WEST WINDS WILL BECOME 10 TO 20 MPH WITH
GUSTS TO 25 MPH. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE
EXPECTED...AND THESE STORMS MAY PRODUCE ERRATIC WIND GUSTS UP TO
40 MPH.
* TUESDAY AND WEDNESDAY...A SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 DEGREES WITH HUMIDITY IN THE
SINGLE DIGITS TO LOW TEENS. TUESDAY WINDS WILL GENERALLY RANGE
FROM 10 TO 15 MPH WITH LOCALLY HIGHER AFTERNOON GUSTS. THESE
WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON WEDNESDAY.
EXPECT WEST WINDS OF 15 TO 30 MPH WINDS WITH GUSTS TO 40 MPH
FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY WEDNESDAY EVENING.
THERE IS STILL SOME UNCERTAINTY WITH THE TIMING OF THIS FRONTAL
PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ133-272230-
/O.CON.KBYZ.FW.W.0020.120827T1800Z-120828T0600Z/
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-
349 AM MDT MON AUG 27 2012
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR LOW HUMIDITIES AND STRONG GUSTY WINDS FOR PARTS OF
SOUTHEAST MONTANA AND PARTS OF NORTHWEST SOUTH DAKOTA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES AND STRONG GUSTY
WINDS FOR PARTS OF SOUTHEAST MONTANA AND PARTS OF NORTHWEST SOUTH
DAKOTA...
* AFFECTED AREA...IN MONTANA...FIRE ZONE....133
* TODAY...GUSTY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. LOOK FOR
SOUTHEAST WINDS OF 15 TO 25 MPH COMBINED WITH HUMIDITY FROM 10
TO 15 PERCENT.
* TUESDAY AND WEDNESDAY...SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 WITH HUMIDITY IN THE LOW
TEENS. TUESDAY WINDS WILL GENERALLY RANGE FROM 10 TO 20 MPH...
BUT THESE WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON
WEDNESDAY. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH WINDS WITH
GUSTS TO 40 MPH FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY
WEDNESDAY EVENING. THERE IS STILL SOME UNCERTAINTY WITH THE
TIMING OF THIS COLD FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ128>132-WYZ274-284-272230-
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
349 AM MDT MON AUG 27 2012
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR PARTS OF
SOUTH CENTRAL MONTANA...MOST OF SOUTHEAST MONTANA...AND PARTS OF
NORTH CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...128...129...130...131
132
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THE COMBINATION OF VERY LOW HUMIDITIES AND STRONG
WINDS COULD CAUSE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS.
NEW OR EXISTING FIRE COULD GROW AND SPREAD RAPIDLY.
* TUESDAY...LOOK FOR TEMPERATURES OF 90 TO 100 ALONG WITH
HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS. WINDS WILL BE
WESTERLY AT 10 TO 20 MPH WITH SOME LOCALLY HIGHER AFTERNOON
GUSTS.
* WEDNESDAY...SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25
MPH IN ADVANCE OF A COLD FRONT...ALONG WITH TEMPERATURES OF 90
TO 100 DEGREES AND HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS.
WINDS WILL SHIFT TO THE NORTHWEST AND GUST AS HIGH AS 40 MPH BY
LATE WEDNESDAY AFTERNOON OR EVENING. THERE IS STILL SOME
UNCERTAINTY WITH THE TIMING OF THE FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
HTTP://WEATHER.GOV/BILLINGS314
WWUS85 KBYZ 272114
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
314 PM MDT MON AUG 27 2012
MTZ123>127-281100-
/O.CON.KBYZ.FW.W.0020.000000T0000Z-120828T0600Z/
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-
314 PM MDT MON AUG 27 2012
...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY WINDS...AND
DRY THUNDERSTORMS FOR MOST OF SOUTH CENTRAL MONTANA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR MOST OF
SOUTH CENTRAL MONTANA...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127
* TODAY...LOOK FOR TEMPERATURES IN THE 90S WITH HUMIDITY IN THE
LOW TO MID TEENS. WEST WINDS WILL BECOME 10 TO 20 MPH WITH
GUSTS TO 25 MPH. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE
EXPECTED... AND THESE STORMS MAY PRODUCE ERRATIC WIND GUSTS UP
TO 40 MPH.
* TUESDAY AND WEDNESDAY...A SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 DEGREES WITH HUMIDITY IN
THE SINGLE DIGITS TO LOW TEENS. TUESDAY WINDS WILL GENERALLY
RANGE FROM 10 TO 15 MPH WITH LOCALLY HIGHER AFTERNOON GUSTS.
THESE WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON
WEDNESDAY. EXPECT WEST WINDS OF 15 TO 30 MPH WINDS WITH GUSTS
TO 40 MPH FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY WEDNESDAY
EVENING. THERE IS STILL SOME UNCERTAINTY WITH THE TIMING OF
THIS FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ133-281100-
/O.CON.KBYZ.FW.W.0020.000000T0000Z-120828T0600Z/
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-
314 PM MDT MON AUG 27 2012
...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES AND STRONG GUSTY WINDS FOR PARTS OF SOUTHEAST
MONTANA AND PARTS OF NORTHWEST SOUTH DAKOTA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES AND STRONG GUSTY
WINDS FOR PARTS OF SOUTHEAST MONTANA AND PARTS OF NORTHWEST SOUTH
DAKOTA...
* AFFECTED AREA...IN MONTANA...FIRE ZONE....133
* TODAY...GUSTY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. LOOK FOR
SOUTHEAST WINDS OF 15 TO 25 MPH COMBINED WITH HUMIDITY FROM 10
TO 15 PERCENT.
* TUESDAY AND WEDNESDAY...SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 WITH HUMIDITY IN THE LOW
TEENS. TUESDAY WINDS WILL GENERALLY RANGE FROM 10 TO 20 MPH...
BUT THESE WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON
WEDNESDAY. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO
40 MPH FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY WEDNESDAY
EVENING. THERE IS STILL SOME UNCERTAINTY WITH THE TIMING OF THIS
COLD FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ128>132-WYZ274-284-281100-
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
314 PM MDT MON AUG 27 2012
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR PARTS OF
SOUTH CENTRAL MONTANA...MOST OF SOUTHEAST MONTANA...AND PARTS OF
NORTH CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...128...129...130...131
132
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THE COMBINATION OF VERY LOW HUMIDITIES AND STRONG
WINDS COULD CAUSE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS.
NEW OR EXISTING FIRE COULD GROW AND SPREAD RAPIDLY.
* TUESDAY...LOOK FOR TEMPERATURES OF 90 TO 100 ALONG WITH
HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS. WINDS WILL BE
WESTERLY AT 10 TO 20 MPH WITH SOME LOCALLY HIGHER AFTERNOON
GUSTS.
* WEDNESDAY...SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25
MPH IN ADVANCE OF A COLD FRONT...ALONG WITH TEMPERATURES OF 90
TO 100 DEGREES AND HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS.
WINDS WILL SHIFT TO THE NORTHWEST AND GUST AS HIGH AS 40 MPH BY
LATE WEDNESDAY AFTERNOON OR EVENING. THERE IS STILL SOME
UNCERTAINTY WITH THE TIMING OF THE FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
HTTP://WEATHER.GOV/BILLINGS067
WWUS85 KBYZ 280336
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
936 PM MDT MON AUG 27 2012
MTZ123>127-133-281545-
/O.CAN.KBYZ.FW.W.0020.000000T0000Z-120828T0600Z/
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-
936 PM MDT MON AUG 27 2012
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR MOST OF
SOUTH CENTRAL MONTANA...PARTS OF SOUTHEAST MONTANA...AND PARTS OF
NORTHWEST SOUTH DAKOTA...
...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITIES...HOT
TEMPERATURES...STRONG GUSTY WINDS...AND DRY THUNDERSTORMS FOR
MOST OF SOUTH CENTRAL MONTANA...PARTS OF SOUTHEAST MONTANA...AND
PARTS OF NORTHWEST SOUTH DAKOTA...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...124...125...126
127...133
* TUESDAY AND WEDNESDAY...SURGE OF VERY HOT AND DRY AIR WILL
RESULT IN TEMPERATURES OF 90 TO 100 WITH HUMIDITY IN THE LOW
TEENS. TUESDAY WINDS WILL GENERALLY RANGE FROM 10 TO 20 MPH...
BUT THESE WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT ON
WEDNESDAY. EXPECT SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO
40 MPH FOLLOWED BY A SHIFT TO NORTHWEST WINDS BY WEDNESDAY
EVENING. THERE IS STILL SOME UNCERTAINTY WITH THE TIMING OF
THIS COLD FRONTAL PASSAGE.
* IMPACTS...THE COMBINATION OF VERY LOW HUMIDITIES AND STRONG
WINDS COULD CAUSE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS.
NEW OR EXISTING FIRE COULD GROW AND SPREAD RAPIDLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
MTZ128>132-WYZ274-284-281545-
/O.CON.KBYZ.FW.A.0014.120828T1800Z-120830T0600Z/
YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-SHERIDAN COUNTY-
BIG HORN NATIONAL FOREST-
936 PM MDT MON AUG 27 2012
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...HOT TEMPERATURES...
STRONG GUSTY WINDS...AND WIND SHIFT WITH A COLD FRONT FOR PARTS OF
SOUTH CENTRAL MONTANA...MOST OF SOUTHEAST MONTANA...AND PARTS OF
NORTH CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...128...129...130...131
132
IN WYOMING...FIRE ZONES...274...284
* IMPACTS...THE COMBINATION OF VERY LOW HUMIDITIES AND STRONG
WINDS COULD CAUSE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS.
NEW OR EXISTING FIRE COULD GROW AND SPREAD RAPIDLY.
* TUESDAY...LOOK FOR TEMPERATURES OF 90 TO 100 ALONG WITH
HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS. WINDS WILL BE
WESTERLY AT 10 TO 20 MPH WITH SOME LOCALLY HIGHER AFTERNOON
GUSTS.
* WEDNESDAY...SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25
MPH IN ADVANCE OF A COLD FRONT...ALONG WITH TEMPERATURES OF 90
TO 100 DEGREES AND HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS.
WINDS WILL SHIFT TO THE NORTHWEST AND GUST AS HIGH AS 40 MPH BY
LATE WEDNESDAY AFTERNOON OR EVENING. THERE IS STILL SOME
UNCERTAINTY WITH THE TIMING OF THE FRONTAL PASSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.
&&
$$
HTTP://WEATHER.GOV/BILLINGS
HOOLEYWhat forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Aug 26, 2:44 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 26, 2:44 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
244 PM MDT SUN AUG 26 2012
.SHORT TERM...VALID FOR MON AND TUE...
HOT AND DRY WEATHER COMING THE NEXT FEW DAYS...WITH INCREASING
FIRE WEATHER CONCERNS.
SOUTHWEST FLOW ALOFT AND INCREASED MID LEVEL MOISTURE/INSTABILITY
HAS OPENED THE DOOR TO CONVECTION FROM THE GREAT BASIN INTO OUR SW
MTNS. A COUPLE LIGHTNING STRIKES NOTED NEAR COOKE CITY THIS
AFTERNOON...BUT MUCH GREATER LIGHTNING ACTIVITY EXISTS FURTHER
UPSTREAM IN NV/UT/ID. WITH UPPER RIDGE AXIS IN CENTRAL MT AND EAST
LOW LEVEL WINDS...CONVECTION SHOULD BE LIMITED TO OUR WESTERN
MOUNTAINS AND FOOTHILLS. WILL KEEP LALS AT 2 FOR LATE THIS
AFTERNOON AND EVENING. WITH A HEALTHY EASTERLY GRADIENT IT WILL BE
TOUGH FOR OUTFLOW GUSTS TO MOVE EAST OF THE FOOTHILLS...BUT WILL
NEED TO KEEP WATCH OF THIS.
RIDGE AXIS WILL SHIFT EAST SLIGHTLY TOMORROW...AND THIS WILL ALLOW
FOR AN ONSET OF WEST WINDS AND GREATER LIGHTNING POTENTIAL IN OUR
WEST DURING THE AFTERNOON AND EVENING. THOUGH MIXED WINDS WILL
NOT BE TOO STRONG...OUTFLOW GUSTS WILL BE A REAL CONCERN WITH THE
EXPECTED HIGH-BASED CONVECTION. ALONG WITH TEMPS WELL INTO THE 90S
AND LOW TEENS HUMIDITY...WILL ISSUE A RED FLAG WARNING FOR ROUNDUP
TO COLUMBUS WEST MONDAY 18-06Z. TO OUR EAST...SOUTHEAST SFC WINDS
WILL BE ON THE INCREASE AS SFC GRADIENT TIGHTENS. THOUGH DEWPTS
WILL RISE MODESTLY...HUMIDITY WILL STILL FALL INTO THE UPPER TEENS
WITH 15-25 MPH WINDS. SO HAVE ALSO ISSUED A RED FLAG FOR EASTERN
FIRE ZONE 133. WINDS WILL DROP OFF QUITE A BIT WEST OF THIS
AREA...IE NEARER SFC TROF...AND DO NOT SEE A NEED FOR A FIRE
WEATHER HIGHLIGHT IN CENTRAL PARTS.
COULD SEE SOME LOW LEVEL JET INDUCED CONVECTION MONDAY NIGHT IN
OUR FAR EAST. MODELS HAVE BACKED OFF ON THIS IN OUR AREA...WITH
GREATER CHANCES IN THE DAKOTAS...SO HAVE PUSHED POPS EAST A BIT
MONDAY NIGHT.
FIRE CONCERNS WILL INTENSIFY TUESDAY WITH A SURGE OF DRIER GREAT
BASIN AIR BEHIND THE CURRENT MONSOONAL PUSH. PWATS EXPECTED TO
FALL TO A HALF INCH OR LESS BEHIND WEAK SHORTWAVE LATE MONDAY
NIGHT. THUS EXPECT RHS TO FALL INTO THE SINGLE DIGITS AND LOW
TEENS ON TUESDAY...WITH POTENTIAL FOR MIXED WEST WINDS EXTENDING
ACROSS OUR EAST. WITH NEAR RECORD HIGH TEMPS AND TRIPLE DIGIT
HEAT POSSIBLE...FIRE WEATHER WILL BE CRITICAL EVEN WITH 10-20 MPH
WINDS. WINDS WILL INCREASE IN PREFRONTAL REGIME AND WITH DRY FROPA
ON WEDNESDAY...SEE EXTENDED DISCUSSION FOR MORE INFO HERE. BUT
WITH HEIGHTENED FIRE WEATHER CONCERNS ON TUESDAY HAVE EXTENDED THE
FIRE WEATHER WATCH BACK IN TIME TO BEGIN MIDDAY TUESDAY AND COVER
THE ENTIRE 2-DAY PERIOD.
JKL
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
AN UPPER-LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL IMPACT THE
CWA ON WEDNESDAY. GUSTY SOUTH-SOUTHWEST WINDS WILL DEVELOP DURING
THE DAY. TEMPERATURES WILL BE HOT WITH VALUES APPROACHING RECORD
VALUES. RELATIVE HUMIDITIES WILL BE VERY LOW WITH VALUES IN THE
LOW TEENS. A STRONG COLD FRONT WILL SWEEP ACROSS THE CWA WEDNESDAY
NIGHT. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY. THE
NEXT TROUGH WILL IMPACT THE CWA ON FRIDAY. ANOTHER COLD FRONT WILL
SWEEP ACROSS THE REGION FRIDAY NIGHT. ZONAL FLOW ALOFT WILL
PREVAIL THIS WEEKEND INTO EARLY NEXT WEEK. DRY CONDITIONS WILL
PREVAIL. TEMPERATURES WILL BE SEASONAL. BRS
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGHOUT THE TAF PERIOD. AREAS OF
SMOKE MAY REDUCE VISIBILITIES SLIGHTLY. ISOLATED THUNDERSTORMS
WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON/EVENING. THESE
STORMS MAY BRIEFLY IMPACT KLVM DURING THIS TIME. GUSTY WINDS WILL
DEVELOP BY MONDAY AFTERNOON. ISOLATED THUNDERSTORMS WILL DEVELOP
WEST OF KBIL DURING THE AFTERNOON/EVENING. BRS
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 058/095 064/098 065/097 056/081 053/080 052/079 052/081
01/K 10/U 01/N 00/U 01/U 01/U 11/U
LVM 050/094 054/095 056/095 047/076 043/078 044/078 044/079
22/T 20/U 01/U 11/U 11/U 11/B 11/U
HDN 057/097 061/101 063/101 058/083 054/088 052/082 052/085
00/K 00/G 01/G 00/U 00/U 10/U 01/U
MLS 060/097 063/101 065/100 059/084 056/083 053/081 052/079
00/U 10/G 01/U 11/U 11/U 10/U 11/U
4BQ 059/097 062/099 064/097 058/084 056/085 054/081 053/084
00/U 10/U 01/U 10/U 11/U 11/U 11/U
BHK 055/092 061/098 063/098 060/082 059/084 055/079 053/083
01/N 20/U 01/U 11/U 11/U 11/U 11/U
SHR 056/095 059/098 060/097 055/077 051/081 049/079 049/080
00/K 00/U 01/U 00/U 00/U 01/U 11/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR ZONES 123>127-133.
FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR ZONES 123>133.
WY...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR ZONES 274-284.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Aug 26, 2:41 PM MDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 241 PM MDT SUN AUG 26 2012 MTZ028>042-056>058-063>068-WYZ098-099-272045- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 241 PM MDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SMOKE FROM AREA FIRES WILL REDUCE VISIBILITY AND AIR QUALITY AT TIMES THROUGH TONIGHT. AVOID SPENDING PROLONGED TIME OUTDOORS AS THIS COULD CAUSE PROBLEMS FOR THOSE WITH SENSITIVE RESPIRATORY SYSTEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH WEDNESDAY. FIRE WEATHER WATCHES AND RED FLAG WARNINGS HAVE BEEN POSTED. NEW OR EXISTING FIRES COULD SPREAD RAPIDLY UNDER THESE CONDITIONS. KEEP POSTED ON THE LATEST FORECASTS FOR THIS DEVELOPING SITUATION AND FOLLOW YOUR LOCAL FIRE RESTRICTIONS VERY CAREFULLY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 4:24 AM MDT | Fire Weather Watch | BYZ | Big Horn, Carbon, Carter, Custer, Fallon, Gallatin and 11 more | 48 hr |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.